RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2014, том 26, выпуск 4, страницы 148–194 (Mi aa1394)  

Статьи

Atomic operators, random dynamical systems and invariant measures

A. Ponosova, E. Stepanovbcd

a Department of Mathematical Sciences and Technology, Norwegian University of Life Sciences, P.O. Box 5003, 1432 Ås, Norway
b St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka, 27, 191023, St. Petersburg, Russia
c Department of Mathematical Physics, Faculty of Mathematics and Mechanics, St. Petersburg State University, Universitetskiĭ pr., 28, Old Peterhof, 198504, St. Petersburg, Russia
d St. Petersburg National Research University of Information Technologies, Mechanics and Optics, Kronverkskiĭ pr., 49, 197101, St. Petersburg, Russia

Аннотация: It is proved that the existence of invariant measures for families of the so-called atomic operators (nonlinear generalized weighted shifts) defined over spaces of measurable functions follows from the existence of appropriate invariant bounded sets. Typically, such operators come from infinite-dimensional stochastic differential equations generating not necessarily regular solution flows, for instance, from stochastic differential equations with time delay in the diffusion term (regular solution flows called also Carathéodory flows are those almost surely continuous with respect to the initial data). Thus, it is proved that to ensure the existence of an invariant measure for a stochastic solution flow it suffices to find a bounded invariant subset, and no regularity requirement for the flow is necessary. This result is based on the possibility to extend atomic operators by continuity to a suitable set of Young measures, which is proved in the paper. A motivating example giving a new result on the existence of an invariant measure for a possibly nonregular solution flow of some model stochastic differential equation is also provided.

Ключевые слова: stochastic solution flow, invariant measure, atomic operator.

Полный текст: PDF файл (397 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2015, 26:4, 607–642

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 10.10.2013
Язык публикации: английский

Образец цитирования: A. Ponosov, E. Stepanov, “Atomic operators, random dynamical systems and invariant measures”, Алгебра и анализ, 26:4 (2014), 148–194; St. Petersburg Math. J., 26:4 (2015), 607–642

Цитирование в формате AMSBIB
\RBibitem{PonSte14}
\by A.~Ponosov, E.~Stepanov
\paper Atomic operators, random dynamical systems and invariant measures
\jour Алгебра и анализ
\yr 2014
\vol 26
\issue 4
\pages 148--194
\mathnet{http://mi.mathnet.ru/aa1394}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3289188}
\elib{http://elibrary.ru/item.asp?id=22834096}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 4
\pages 607--642
\crossref{https://doi.org/10.1090/spmj/1353}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357044000005}
\elib{http://elibrary.ru/item.asp?id=24050943}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84931444709}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1394
  • http://mi.mathnet.ru/rus/aa/v26/i4/p148

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:56
    Полный текст:4
    Литература:11
    Первая стр.:15

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2017